MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-96
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported a possible discrepancy as a sample typed fya- and upon retest, the same sample resulted in fya+.Update 01aug2023: the nature of the health hazard is considered medium since multiple false-negative results have been confirmed.The risk could be mitigated if the customer is aware of the discrepant results and can rerun the samples on another carrier.In addition, these flipped calls occurred on donor samples, and there is no risk to the donor.Any recipient would be typed and cross-matched to the donor.
 
Event or Problem Description
Multiple false negative calls on fya.Possible discrepancy as a sample typed fya- and upon retest, the same sample resulted in fya+.Update as of 01aug2023: trending analysis determined this is the only complaint for this lot 22-117-v of this complaint nature, however the second instance of the customer reporting false fya(0) results within the past year.The false fya(0) results are caused by the significant change in the fya/fyb delta values for samples that should result as fya(+) and is due to the reduced reactivity of the fya beads relative to the fyb beads of the beadchips.The underlying root cause of the reduced reactivity is unknown at this time.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST KIT
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite#100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite# 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite# 100
warren, NJ 07059
9084449591
MDR Report Key17435683
Report Number3005967741-2022-00003
Device Sequence Number8978526
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number22-117-V
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown